Efficient Rompe Pecho Cough Syrup - 178 ml.
Help loosen phlegm (mucus). Alcohol-free. Guaifenesin in a special herbal extract. Echinacea, golden seal, zinc & more. Advanced formula. Dosage cup included. Dose not contain alcohol. Made in USA.
Active Ingredient (in each Teaspoon 5 ml):
Guaifenesin USP (100 mg).
Aspartame, Blue Cohosh, Echinacea, Gingko Biloba, Golden Seal Root, Honey, Horehound Herb, Licorice Root, Menthol, Methylparaben, Mullein, Myrrh, Potassium Sorbate, Propylene Glycol, Propylparaben, Purified Water, Slippery Elm Bark, Sodium Chloride, Wild Cherry Bark and Zinc Sulfate.
Shake well immediately before each use. Do not exceed 6 doses in any 24 hour period. Adults and Children 12 Years and Over: 2 Tsp every 4 hours. Children 6 to Under 12 Years of Age: 1 Tsp every 4 hours. Children 2 to Under 6 Years of Age: 1/2 Tsp every 4 hours. Children Under 2 Years of Age: Consult a doctor. Store between 15-30 degrees C (59-86 degrees F).
A persistent cough may be a sign of a serious condition. Do not exceed recommended dosage. Do not use this product for persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema, or where cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. Stop use and ask a doctor if cough persists for more than 1 week, tends to recur, or is accompanied by fever, rash, or persistent headache. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact the Poison Control Center right away. Phenylketonurics: Contains Phenylalanine 2.5 mg per 5 ml (teaspoonful). Tamper Evident Feature: Do not use if the cap seal is torn, broken or missing.
Image may vary from actual product due to Continuous manufacturer Product updates. Information we provide your reference only